Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChee, Yeow Mengen
dc.contributor.authorZhang, Xiandeen
dc.identifier.citationChee, Y. M., & Zhang, X. (2012). Improved Constructions of Frameproof Codes. IEEE Transactions on Information Theory, 58(8), 5449-5453.en
dc.description.abstractFrameproof codes are used to preserve the security in the context of coalition when fingerprinting digital data. Let Mc,l(q) be the largest cardinality of a q-ary c-frameproof code of length l and Rc,l=limq→∞ Mc,l(q)/q[ l/c]. It has been determined by Blackburn that Rc,l=1 when l≡1(mod c), Rc,l=2 when c=2 and l is even, and R3,5=5/3. In this paper, we give a recursive construction for c-frameproof codes of length l with respect to the alphabet size q . As applications of this construction, we establish the existence results for q-ary c-frameproof codes of length c+2 and size c+2/c(q-1)2+1 for all odd q when c=2 and for all q≡4 when c=3 . Furthermore, we show that Rc,c+2=(c+2)/c meeting the upper bound given by Blackburn, for all integers c such that c+1 is a prime power.en
dc.relation.ispartofseriesIEEE transactions on information theoryen
dc.rights© 2012 IEEE.en
dc.titleImproved constructions of frameproof codesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
item.fulltextNo Fulltext-
Appears in Collections:SPMS Journal Articles

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.